# SDR SIMA202001272005

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493001
- Condition: Cracked
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND THE CARGO DOOR HANDLE CUTOUT CRACKED AT AFT UPPER END.-C/A-CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER TO CARGO DOOR HANDLE CUTOUT IAW ERS-EM-52MR-1052. (REPAIR MATERIAL: 2024-T3, 0.050)
